×

zbMATH — the first resource for mathematics

Investigation of the shock adiabat of quasitransverse shock waves in a prestressed elastic medium. (English. Russian original) Zbl 0542.73024
J. Appl. Math. Mech. 46, 667-673 (1983); translation from Prikl. Mat. Mekh. 46, 831-840 (1982).

MSC:
74M20 Impact in solid mechanics
74B20 Nonlinear elasticity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kulikovskii, A.G.; Sveshnikova, E.I., On shock waves propagation in stressed in isotropic nonlinearly elastic medium, Pmm, Vol.44, No.3, (1980) · Zbl 0865.73004
[2] Bland, D.; Bland, D.R., The theory of linear viscoelasticity, (), (1972), Mir Moscow, See also, in English · Zbl 0108.38501
[3] Sveshnikova, E.I., Simple waves in nonlinearly elastic medium, Pmm, Vol.46, No.4, (1982) · Zbl 0551.73032
[4] Lax, P.D., Hyperbolic systems of conservation laws. II, Communs. pure and appl. math., Vol.10, No.4, (1957) · Zbl 0108.28203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.